# SDR SWIA2020030549011

- Difficulty date: January 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 @ FS.352.00 HAS CORROSION   (C-CHECK) RO 3/3/2020   REMOVED AND INSTALLED NEW STRINGER 27 PN: SH670-31371-3 FS 352.00 TO FS 340.00 REF CRJ-900 SRM COMPLIED WITH TASKCARD AND M-337 NO LEAKS NOTED
